Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whyme00

my accutane log

well ill restart mine because i did not have the right title on it. anyway i started accutane saterday morning, its tuesday now im taking 40 mg a day. so far no side affects at all, i have not had any new acne since i started taking my pill, three days so far. today i will be taking pill 4 ; ) that would eb awsome if i never got initial breakout, iv never been prone to them so well see.

Share this post


Link to post
Share on other sites
Guest Marino

Hey pal,

Sorry for making fun of you in that emo thread, i'm just not to big on people promoting gambling.

but hey, whateva turns you on.

I'm glad to hear your on tane and not getting any pimples so far.

Its a bit to early now for the side affects and "initial" breakout to start so be ready for the worse.

Also i think with 40mg a day, your almost guranteed to get an initial breakout, out of curiosoty, whats your hieght and wight coz it seems a bit much for the first time.

Good luck on tane

Share this post


Link to post
Share on other sites
im like 5-11 155 or 160.

I think 40mg is a tad high for your to start off on, but definatly something you should work your way up to.

Starting on a low dose will usually prevent the inital breakout, though i'd be best to just take your derms advice as he's the pro.

Share this post


Link to post
Share on other sites
Guest Marino

Alota derms start off on 20mg for most people under 6 foot and 175 lbs.

Mostly to stop the initial breakout.

Share this post


Link to post
Share on other sites

ya iv never had a intial outbreak on anything, retin-a deffrin, none of that gave me one, plus i know someone who took it and they got better from day one 40 mgs a dat also , so i guess it just depends on the person.

Share this post


Link to post
Share on other sites

day 5 : well its morning 5 i havent taking my 5th pill yet but i notice some dryness of my lips and maybe eyes, my skin has still not had 1 zit since starting,, freaky...thats about it ; )

Share this post


Link to post
Share on other sites

well its day 6. hmm no real side affects that i can tell , maybe dry lips a little but still have not had to use chapstick. face is looking go no new outbreaks, i think i can tell from the way my skin is acting i will not have a initial outbreak.

Share this post


Link to post
Share on other sites
well its day 6. hmm no real side affects that i can tell , maybe dry lips a little but still have  not had to use  chapstick. face is looking go no new outbreaks, i think i can tell from the way my skin is acting i will not have  a initial outbreak.

Share this post


Link to post
Share on other sites

well its dayy7! pill 7 has not yet been taken,, lol well i can diff, notice a change in my skin, its weird but its the best its looked in along time. more color less redness after showers.. probly from all the chemicals i was poring on my face before right now i have two healing ones and alot of tiny redmarks but if those two ealing ones were not there id look pretty good ; ) still no bad zits popping up for that initial breakout. i have noticed it makes dreams more vivid or something, last night dreams seemed super real , my buddy told me that before i took it. well gl all later.

Share this post


Link to post
Share on other sites

well its day 8 well iv finaly had some little ones opp up in a few places but their small plus iv had this one on my cheek for like 3 weeks or 4 weeks!! it comes up then takes a week or so to go almost away then its like a enw one comes up right there!! then it went away and last week another one came up right there!! good lord that spots gonna be fcked on my face , i bet i get a bad scar, it just wont go away, my lips still are not bad at all , no side affects at all really, my face is way less dryer then when i was on retin_a man i peeled so bad on that, right now it still like has flakes ion it when i get outa the shower, nothing like normal skin.. sigh still very early. anyway my derm said a 6 month course.. isent that kinda long ? later all

Share this post


Link to post
Share on other sites

hmm i guess im boring you all? lol day 9 well my face looks like crap lol i hope this is the initial breakout, i got like 7 new ones ,small but they hurt, skins like supersensitive, iv been useing clearasil face wash i think its to harsh today after my shower my face was super dryyy just like all white so i put some moisturizer on, i have the nutrogena moisture spf 15 oil free stuff. my face hurts to move it cause of the acne around my mouth and cheeks , oo i hope this goes away soon!

Share this post


Link to post
Share on other sites

ok well its pill 11, my face broke out really bad like around my mouth and like cheek area by my nose and above my lip, i guess it makes your face sensitive b/c they are sore as shyt , but they seem to form very fast like in 24 hours get a head and start to heal, this was diff part of my initial breakout. i actually think this will be it , i hope so, anyway my lips have been dry, i had a little headache since last night kinda, my eyes are drier for sure. ugg it hurts when i move my face can't wait for these bitches to go away!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×